# SDR COEA2025110614759

- Difficulty date: October 30, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N759FX
- Make and model: Textrn 408
- Aircraft serial: 0015
- Aircraft time: 473 hours, 588 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 7852161201
- Condition: Cracked
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 271980 NR 2 MINOR REPAIR/DISCREPANCY: R/H ENGINE FWD DOOR LINK ASSY IS CRACKED.   REPLACED FWD INERTIAL SEPERATOR DOOR LINK ASSY REF C408 IPC 30-20-05 FIG 1-5.
